# SDR A6WA2021081087818

- Difficulty date: July 8, 2021
- Submitted: August 10, 2021
- Operation: Air carrier
- Aircraft: N470ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7927
- Aircraft time: 35,512 hours, 34,470 cycles
- System (JASC): 2610 · Detection System
- Part: Sensor
- Part number: 355844255
- Condition: Faulted
- Location: Aft
- Stage of operation: CR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RECEIVED ANTI-ICE DUCT WARNING MESSAGE IN FLIGHT. RIGHT FUSELAGE DUCT INDICATED. C/W QRH, MESSAGE PERSISTS.  ***AIRCRAFT REMOVED FROM SERVICE***  R&R AFT EQUIPMENT BAY FUSELAGE AIR BLEED LEAK SENSING ELEMENT A46WK IAW AMM 36-21-04 OPS CHECK GOOD.
